Panacet is an opioid painkiller that contains the narcotic hydrocodone and the over-the-counter drug acetaminophen. Panacet is similar to better-known drugs such as Vicodin and Lortab. It is powerful and can easily cause physical dependency and addiction.
As a central nervous system depressant, Panacet slows breathing and heart rate. Mixing Panacet with alcohol or other depressant drugs is extremely dangerous and can result in fatal overdose. Even taking too much Panacet on its own can cause death by liver poisoning.
Hydrocodone-based drugs are the most commonly prescribed painkillers in America. They also represent the face of the drug epidemic. More people die from painkiller abuse than any other drug. Quitting is difficult and usually requires professional help.
Panacet Side Effects
Panacet causes a large number of adverse side effects. If you take Panacet, you might feel nauseous and constipated. You probably also have difficulty thinking clearly and making sound decisions. Dizziness and lightheadedness are also common.
If you combine Panacet with alcohol — or modify it to get a faster high — you might feel euphoric temporarily, but you are putting yourself at risk for developing dependency and addiction. With all painkillers, the more you abuse them, the harder they are to quit.
Panacet relieves pain by forcing the brain to release certain chemicals called neurotransmitters. The more Panacet you take, the more your brain relies on the drug to control this release. At the same time, the brain needs increasingly more Panacet to produce the same level of relief. When you try to quit taking Panacet suddenly, the brain responds by resuming this release on its own. This process is what causes withdrawal.
Withdrawing from painkiller abuse is extremely challenging, because it comprises both physical and psychological components. The physical withdrawal — which can last for several days — feels like an intense stomach flu combined with a variety of uncomfortable symptoms. These symptoms usually include cravings, anxiety, tremors, hallucinations and irritability.
Once these symptoms end, the psychological recovery begins. Without help, these symptoms usually include depression and anxiety.
Many people started taking Panacet for a legitimate reason, but then found themselves taking increasingly more. If you take Panacet, and you are worried about addiction, ask yourself:
- Have I kept using Panacet, even though my original pain symptoms are gone?
- Do I go to more than one doctor to get extra prescriptions, just in case?
- Do I take Panacet so I can relax?
- Do I combine Panacet with another substance such as alcohol?
- Is getting more Panacet becoming increasingly more important?
- Do I keep using, because I am afraid of withdrawal?
- Have I considered using harder drugs, because they’re easier and cheaper to buy?
- Do I have problems with money, relationships, career or family?
If you answered yes to any of these questions, then it’s time to consider getting help.
You do not have to fight a growing dependency on painkillers by yourself. We are here to help you through withdrawal and recovery with a comprehensive, compassionate rehabilitation program. To find out more about Panacet and what holistic recovery can do for you, call us now for more information.
Call to get help now